Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

PCOS. Took Regesterone to get periods. Get periods naturally without taking medicines?

Hellow Sir, I am suffering from PCOS and one year before i even suffered from alopecia for which i had taken steroids for two months despite that my hair problem continued then i relied on a ayurveda treatment which actually helped me cure alopecia but now i am taking ayurvedic medicines to get my periods. but during last 6 months i stopped these medicines and didnt get my periods for which i had to take regestrone for 7 days once in the morning and night latter got my periods i did the same for next two months as well. i want to know if i can get my periods without pill naturally like before. please help me on this matter.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello! Thank you for posting your query on HCM forum.

your periods can be regularised with the help of medicines . To know the status of the pcos I would suggest you to do ultrasonography of abdomen and pelvis. And consult your physician with the reports.and see a homoeopathic consultant and a gynaecologist for opinion.

Answered: Thu, 31 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor